# SDR RAAA97E4021

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe Seal
- Condition: Broken
- Location: Cockpit
- Component: Essex, 4566M37B042N
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED COCKPIT PBE TAMPER SEAL INADVERTENTLY BROKEN.  REPLACED TAMPER SEAL.
